# SDR QXEA2015092300507

- Difficulty date: September 23, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 17,664 hours, 19,296 cycles
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Unknown
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, NR 2 PROPELLER DID NOT REACH 1020 TILL 100 KTS.  NR 2 PROP INDICATED 1010 TILL 100 KTS.  NR 2 PROP WAS A LITTLE SLOW TO COME OUT OF FEATHER AT START.  PERFORMED ENGINE TREND DOWNLOAD FROM EMU MTC 6773101, PERFORMED OPS TEST OF THE PROPELLER OVERSPEED GOVERNOR IAW AMM 61-20-00-710-803, PERFORMED FUNCTIONAL CHECK OF THE PROPELLER TIME TO UNFEATHER IAW AMM 61-20-00-720-801, PERFORMED PROPELLER FORWARD CONSTANT SPEED IAW AMM 71-00-00-868-813 ALL TEST PASS, NO FAULT CODES FOUND. COULD NOT DUPLICATE.
